# SDR KC8AN192CK

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- Aircraft time: 24,774 hours, 19,710 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: MY2077085820
- Condition: Broken
- Location: Lt Engine
- Part time: 24,774 hours, 19,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON THE RE-POSITIONING PART 91 LEG THE LEFT ENGINE FAILED TO RESPOND TO THROTTLE POSITION ANGLE AND SUBSEQUENTLY SHUT DOWN IN FLIGHT.  THE FLIGHT CREW DECLARED AND EMERGENCY AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT THE FLIGHT-PLANNED DESTINATION AIRPORT.  SUBSEQUENT INSPECTION FOUND LEFT ENGINE AFT ENGINE THROTTLE CABLE HAD BROKEN.
